Semaglutide is seemingly sweeping the nation. This weight loss drug seems to be everywhere, and lots of people are quite pleased with the results that it delivers. Maybe you are also considering seeking a prescription for semaglutide. If so, there are a couple of important things to know beforehand.
Semaglutide is not a stimulant.
Over the years, there have been a lot of weight loss drugs that cause unpleasant side effects like jitters, insomnia, and an elevated heart rate. So, people are often apprehensive about trying semaglutide because they fear it will have similar effects. It won't. Unlike many other weight loss drugs, semaglutide is not a stimulant, and it does not contain caffeine or other stimulating substances. It won't make you feel jittery or interfere with your sleep. Some people do experience mild side effects like excessive burping and constipation, but these tend to go away as you get used to the medication.
Semaglutide works by decreasing appetite.
Do you know how to lose weight, but feel like you lack the willpower to do it? If so, semaglutide may be a really effective option for you. It works by reducing your appetite. You simply won't feel as hungry on semaglutide, and so you will be far less apt to overeat. Set your calorie goals for weight loss, and you'll have an easier time sticking to them. You should not feel deprived or get that rumbly tummy feeling, either.
Semaglutide is an injection.
This is not a pill you take for weight loss. It is an injectable medication. Most people need an injection once a week. You will typically be sent home with injections that you can give yourself, either in your abdomen or thigh. This may sound a little intimidating at first, but it is not very hard once you get used to it. Your doctor or nurse can guide you the first time or two that you need an injection.
Semaglutide can cause changes in mental health.
Most people feel just fine when taking semaglutide. The resulting weight loss may even improve your mental health! However, in rare cases, people do report feeling down or depressed when taking semaglutide. Just be on the lookout for this, and reach out to your doctor if you ever think the medication is interfering with your mental health.
Now that you know a little more about semaglutide, you should be well prepared to discuss it with your doctor.Share